# SDR DALA1166329231

- Difficulty date: November 23, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 27,079 hours, 19,410 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: 3935860501
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED RETRACT ACTUATOR LT PIN/NUT AND BUSHING AND BEARING (STANDARD SIZE) REF MD90 EA 02-093855-03 REV A.
